Show simple item record

dc.contributor.authorAslan, İsmail
dc.date.accessioned2017-04-20T08:57:18Z
dc.date.available2017-04-20T08:57:18Z
dc.date.issued2013
dc.identifier.citationAslan, İ. (2013). Application of the division theorem to nonlinear physical models for constructing traveling waves. UPB Scientific Bulletin, Series A: Applied Mathematics and Physics, 75(1), 13-24.en_US
dc.identifier.issn1223-7027
dc.identifier.urihttp://hdl.handle.net/11147/5362
dc.description.abstractWe extend the so-called first integral method, which is based on the division theorem, to the Sharma-Tasso-Olver equation and the (2+1)-dimensional modified Boussinesq equation. Our approach provides first integrals in polynomial form with a high accuracy for two-dimensional plane autonomous systems. Traveling wave solutions are constructed through the established first integrals.en_US
dc.language.isoengen_US
dc.publisherPolitechnica University of Bucharesten_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectFirst integral methoden_US
dc.subjectIntegral equationsen_US
dc.subjectTraveling wave solutionsen_US
dc.subjectSharma-Tasso-Olver equationen_US
dc.titleApplication of the division theorem to nonlinear physical models for constructing traveling wavesen_US
dc.typearticleen_US
dc.contributor.authorIDTR59752en_US
dc.contributor.institutionauthorAslan, İsmail
dc.relation.journalUPB Scientific Bulletin, Series A: Applied Mathematics and Physicsen_US
dc.contributor.departmentİYTE, Fen Fakültesi, Matematik Bölümüen_US
dc.identifier.volume75en_US
dc.identifier.issue1en_US
dc.identifier.startpage13en_US
dc.identifier.endpage24en_US
dc.identifier.wosWOS:000315547300002
dc.identifier.scopusSCOPUS.2-s2.0-84874352228
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record